
SOLVIN COLD AF SYRUP 60 ML
By IPCA LABORATORIES LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+PHENYLEPHR...(See More)

Product Summary
Offer Price | ₹ 71.74 |
---|---|
Your Savings | ₹ 12.66 (15% on MRP) |
Safety Advice of SOLVIN COLD AF SYRUP 60 ML
References related to SOLVIN COLD AF SYRUP 60 ML
- Acetaminophen / pheniramine / phenylephrine Use During Pregnancy. Retrieved May 26, 2023, from Drugs.com
- . Chlorpheniramine Use During Pregnancy. Retrieved May 26, 2023, from Drugs.com
Sachin Dodhiwala
Reviewed on 10 Mar 2024
Sachin Dodhiwala
Reviewed on 10 Mar 2024
Very good place for medicine allmost all the medicine are available at discounted rate.
Chirag Patel
Reviewed on 01 Feb 2024
Chirag Patel
Reviewed on 01 Feb 2024
Best cooperation
Sagar Christian
Reviewed on 27 Nov 2023
Sagar Christian
Reviewed on 27 Nov 2023
medkart pharmacy medicine is very nice 👍
Solanki Girish
Show More
Reviewed on 19 Apr 2023
Solanki Girish
Reviewed on 19 Apr 2023
Visited medkart and it was a great experience with staff and they explains everything about generic Show More
Vraj Patel
Reviewed on 19 Jan 2024
Vraj Patel
Reviewed on 19 Jan 2024
Very nice medkart and generic medicine